# SDR AU010059

- Difficulty date: January 23, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bolt
- Part number: 2006505008
- Condition: Worn
- Location: Tail Rotor Drive
- Part time: 2,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVESHAFT TO TAIL ROTOR GEARBOX INPUT COUPLING BOLT SEPARATED. MARKS ON BOLT INDICATE THAT IT HAD BEEN LOOSE FOR SOME TIME.
